# SDR 95ZZZX761

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5358R
- Make and model: Cessna 172F
- Aircraft serial: 17252889
- Engine: Cont O300D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Dowel Missing
- Location: Flange
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION WHEN INSPECTING ENGINE CRANKSHAFT EXPOSED, NOTED THE 2 DOWEL HOLES IN THE CRANKSHAFT FLANGE HAD NO VISIBLE DOWELS INSTALLED.  UPON PROPELLER REMOVAL FOR FURTHER INSPECTION, NO DOWELS WERE FOUND INSTALLED IN PROPELLER HUB.  DOWELS WERE PROCURED AND INSTALLED AND SMOOTHER OPERATION NOTED WITH DOWELS INSTALLED.
